I'm very concerned about a friend. I recently spent a few days with him, and noticed disturbing behavior and health problems. Here's the quick list-
2.Appetite Problems - no real food, ate candy constantly
3.Sleep Problems - erratic sleep patterns
4.Passing out - eyes would roll back, he'd start to fall over
5.Repetitive Actions - Looked like OCD-type actions - scraping food, excessive scrubbing of dishes
7.Skin Problems - Carried oxy pads everywhere, had scabs on feet & elbows
8.Memory problems - losing things, forgetting conversations
9.Behavior - Agitated, acted superior, entitled
10.Illness - has had chemical pneumonia twice in the last 3 months, also experienced 3 hours of lower-half paralysis about 3 months ago.
11.Suspicious ties with a friend - Stays in contact with a friend who is very sickly, losing weight (apparently works at a restaurant but only eats rolls), and got chemical pneumonia at the exact same time.
Some other things:
1.He has increaded biliruben
2.Possibly decreased libido (not having sex with wife of 9 weeks)
These are all listed as side effects of Zyprexa. Also, methamphetamine abuse.
Before he told me he was on zyprexa, I was certain he was on meth. I consulted with the local drug rehab facility and described the above, and they sounded certain it was meth. But after I confronted him about a "drug problem," he sent me an e-mail saying he has been "trying to get off zyprexa for a few weeks."
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.